# SDR 9509539986

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch Pin
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT THE TAILCONE DID NOT DROP DUE TO THE LOWER LEFT LATCH.  REPLACED THE LATCH PIN AND RERIGGED THE TAILCONE.
